# SDR UALA2011071303542

- Difficulty date: July 13, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,333 hours, 13,063 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00114
- Part serial: 7
- Condition: Out Of Tolerance
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SW2304 FOUND LEFT FWD FUEL PUMP OUT OF TOLERANCE.  REPLACED FUEL PUMP PR MM.  TESTED AND LEAK CHECKED OKAY.
